Differential and Integral Equations

Nonexistence of periodic solutions for a damped pendulum equation

José Miguel Alonso

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 10, Number 6 (1997), 1141-1148.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367438224

Mathematical Reviews number (MathSciNet)
MR1608049

Zentralblatt MATH identifier
0938.34033

Subjects
Primary: 34C25: Periodic solutions
Secondary: 34B15: Nonlinear boundary value problems

Citation

Alonso, José Miguel. Nonexistence of periodic solutions for a damped pendulum equation. Differential Integral Equations 10 (1997), no. 6, 1141--1148. https://projecteuclid.org/euclid.die/1367438224


Export citation